Changed side effects!

Morning Ladies, just a quick question, i am currently on caelyx carbo regime, now the 1st 3 all followed a definite pattern, nothing too bad usual nausea tired Ness a pain but doable ,however after the 4th one on Friday all different no usual nausea or tiredness in fact felt really quite well!(not complaining) that is until Monday when i felt really spaced out and have felt like this since, also today i feel quite nauseous, has any one had this happen to them. Just to mention also that ca125 has gone from 550 to 18 so very happy. Pam x

12 Replies

oldestnewest
  • Well done Pam!!! It is working. I have experience on caelex but so glad you are responding!

    Sending Warm hugs and goo thoughts.

    Xx Carol

  • Thank you x

  • I don't know about this combo either, but I found my side effects were stronger once the tumour load reduced after the debulking surgery. I wondered if because there was less for the chemo to work on, it made more on an impact on how my body felt? Your impressive decrease in CA125 suggests good stuff! Maybe speak to your CNS, especially about the nausea.

    Yosh x

  • Hi, yes you could be right, didn't give that a thought. Thank you Pam x

  • Hi Pam Don't know about this issue but wanted to congratulate you on the impressive drop in your CA125! xxxx Kathy xxxx

  • Thank you long may it continue,take care Pam x

  • Great Ca125 result .😀

    Sorry you are not feeling so good hope you start to feel less nauseous soon and can enjoy the Easter weekend love Kim X

  • Thank you x

  • I have just had my 4th carbo/taxol and side effects seem to be different from the first 3 from which I had pain, chills, burning feet etc. This morning I was scared as I woke up snd was immediately sick. Also am overwhelmingly tired but no burning feet, only a little pain and mild chills. Pleased to hear about your successful drop in ca125.

  • I had Caelyx as 3rd line and did have that strange spaced out feeling. It is hard to descibe. I think all side effects tend to be cumulative so get slightly worse as we go through treatment. I know they were for me. I have always felt kike that when my magnesium has been low so it might be worth asking about. Morag

  • Hi. I'm on carbo/caelyx and have had different side effects each time. 1st 2 was nauseous for a few days afterwards then ok, the 3rd I was completely fine. 4th had serious stomach pains which I thought was chemo but if you've seen my posts turned out to be a bowel obstruction. I tend to get the spaced out feeling when my vB12 is low so I take supplements. Cycle 5 and 6 are on hold now after my bowel surgery so I'm hoping that with a break the side effects won't be too bad when I go back to it. Take care xx

  • Well you have got fantastic grades so I wouldnt worry too much, it probably the chemo building up in your system that is making you tired at the moment. Try and eat well on your good days and maybe Marmite on the off days. We are told now that it is absolutely brilliant for us.

You may also like...